# SDR AALA20100625TUL05

- Difficulty date: June 25, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 61,954 hours, 22,070 cycles
- Engine: Rroyce RB211535E4
- Engine time: 1,153 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

BNA - INFLIGHT BOS-DFW.  CAPTAIN REPORTED OIL FILTER BYPASS MESSAGE AND THE RIGHT ENGINE LOST OIL QUANTITY.  CAPTAIN SHUT DOWN RIGHT ENGINE SINGLE ENGINE TIME WAS 30 MINUTES.  EMERGENCY DECLARED, LANDED BNA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
